# SDR AALA20121013001

- Difficulty date: October 13, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 47,854 hours, 6,306 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - CREW REPORTED ELECTRIC SHORT IN SEAT 4D IS CAUSING ELECTRIC SHOCKS TO PASSENGER.  DEACTIVATED SEAT 4D ELECTRICS.  HANDSET DISCONNECTED, SEAT POWER AND SEAT CONTROLLER CIRCUIT BREAKER PULLED.  REPLACED SEAT 4D.  SYSTEM GROUND CHECK NORMAL OPERATION.
